# SDR AALA202406280797

- Difficulty date: June 27, 2024
- Submitted: June 28, 2024
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 28,632 hours, 10,517 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INTO DEN DUE TO THE FLIGHT CREW REPORTING THAT WHILE CONFIGURING FOR APPROACH FROM FLAP 1 TO FLAPS 2, RECEIVING A FLIGHT CONTROL SYSTEM 2 FAULT AND FLIGHT CONTROL FLAPS LOCKED ECAM MESSAGES. THE FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES WHICH DID NOT RESOLVE THE ISSUE. THE AIRCRAFT LANDED SAFELY AT DEN AND TAXIED TO THE GATE UNDER ITS OWN POWER.  (OPEN)
